# SDR REXA2013080601558

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 26,249 hours, 23,100 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Recorder
- Condition: No Test
- Location: Cvr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR WILL NOT TEST.  REPLACED CVR IAW AMM 23-71-01. OPS TESTED GOOD.
